# SDR CA951027003

- Difficulty date: October 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8311
- System (JASC): 8000 · Engine Starting System
- Part: Relay
- Part number: AA4N103YCD4N
- Condition: Stuck Closed
- Location: Start Contactor
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN)STARTER CONTACTOR STUCK CLOSED.
